# SDR YENA2022060900587

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, CORR LATERAL FLOOR SUPPORT Y -1200 FR16; REF ALL WORK ACP ON TOMX W/O N266JB-1946 NR 00636 RPL FLOOR SUPPORT PER SRM 51-41-02.
